JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Vania Mascioni    
    Email: vdm@bsu-cs.bsu.edu  
    URL: http://www.cs.bsu.edu/homepages/vdm/  

Department of Mathematical Sciences,
Ball State University,
Muncie, IN 47306-0490,

    Research Areas :  
Other :  
    Articles: A Note on Aczel Type Inequalities   Volume 3, Issue 5
    A Sufficient Condition for the Integral Version of Martins' Inequality   Volume 5, Issue 2
    On the Erdös-Debrunner Inequality   Volume 8, Issue 2
    An Extension of the Erdös-Debrunner Inequality to General Power Means   Volume 9, Issue 3

      search [advanced search] copyright 2003 terms and conditions login